# SDR GTIA2019102174710

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 8,911 hours, 4,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUMES DIRTY SOCKS SMELL IN CABIN ISOLATED TO PACK # 2 SMELL DISSAPATED ( PACKS )--
